# SDR ASOA2012071601907

- Difficulty date: July 11, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 31,051 hours, 27,995 cycles
- Engine: Ge CF343B1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Broken
- Location: Nlg
- Part time: 986,496 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE ON TAKEOFF.  ASSOCIATED MESSAGE: WOW INPUT CAUTION, WOW OUTPUT FAIL  STATUS, NOSE DOOR POEN WARNING.  A/C RETURNED TO DEPARTURE AFTER TAKEOFF,  EMERGENCY DECLARED.  TROUBLESHOOTING FOUND BOTH NLG DOWNLOCK PROXIMITY SENSORS BROKEN.  R & R LT & RT NLG DOWNLOCK PROXIMITY SENSORS IAW AMM 32-61-05. OPS CHECKED GOOD.  NO FURTHER DEFECTS NOTED AT THIS TIME.
